Convergence of Multiple Fourier Series of Functions of Bounded Generalized Variation
Abstract
The paper introduces a new concept of Λ-variation of multivariable functions and studies its relationship with the convergence of multidimensional Fourier series.Published
25.02.2015
Issue
Section
Research articles
How to Cite
Goginava, U., and A. Sahakian. “Convergence of Multiple Fourier Series of Functions of Bounded Generalized Variation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 67, no. 2, Feb. 2015, pp. 163-7, https://umj.imath.kiev.ua/index.php/umj/article/view/1971.